# SDR QXEA200600595

- Difficulty date: February 24, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,727 hours, 4,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LEFT WING OUTBOARD FLAP FWD HINGE FITTINGS (BOTH) ARE CHAFED AT TOP OF FITTINGS NR 4 TRACK LOCATION.  MAINTENANCE REPAIRED IAW RD 8/4-57-228  AND NDTM PART 6, 51-00-02-250-801.
